# SDR USAASB00125

- Difficulty date: April 1, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - DURING ANNUAL OPERATIONAL CHECK OF THE AFT RIGHT SERVICE DOOR ESCAPE SLIDE, THE SLIDE DEPLOYED NORMALLY, BUT THE SLIDE MOUNTED EMERGENCY LIGHTS FAILED TO ILLUMINATE.  SLIDE OPERATIONAL CHECK FAILED.  MAINTENANCE REMOVED AND REPLACED THE AFT RIGHT SERVICE DOOR ESCAPE SLIDE ASSEMBLY.  SPECIFIC CAUSE FOR SLIDE MOUNTED EMERGENCY LIGHTS NOT ILLUMINATING IS UNDETERMINED AT THIS TIME.  TWO ADDITIONAL OPERATIONAL CHECKS ARE SCHEDULED TO BE CONDUCTED AT THE AFT RIGHT SERVICE DOOR POSITION PER US AIRWAYS POLICY AND PROCEDURES.   (X)
